# SDR ASTAR20070014

- Difficulty date: March 21, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 58,775 hours, 30,846 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHEN THRUST LEVERS WERE BEING ADVANCED FOR T/O NR 3 ENG THRUST REVERSER LIGHT ILLUMINATED.  REJECTED T/O AT ABOUT 20 KTS.  PERFORMED RTO CHECKLIST AND ABNORMAL PROCEDURE.  NORMAL OPERATION RESTORED.  ADJUSTED NR 3 THRUST REV OPERATING LIGHT SWITCH IAW B727 MM 78-30-91.  OPS CHECK GOOD THROUGH SEVERAL CYCLES DURING NR 3 ENG RUN REF: JRH 5.2
